Been taking for 3 days, have not seen improvement
Vealparm; for sure by today you should be noticing something, if not please call your doctor. and makes sure you are drinking plenty of juice or water and if you are where it is warm it is best to stay out of the sun as much as possible But 3 days you should not be feeling the effects of the UTI if you are taking the Bactrim DS double strength. have a good day Chuck1957
Chuck is right. You should feel some relief.
The only possibility is that the organism causing the UTi isn't sensitive to Bactrim.
This is why they do cultures and sensitivities.
The first 24 hours identifies the organism. The 2nd 24 hours is which antibiotic is the most sensitive to to that organism.
You need to call your doctor.
- Bactrim Information for Consumers
- Bactrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Oct 2011 • 2 answers
Posted 3 Dec 2011 • 1 answer
Posted 27 Feb 2013 • 1 answer
Urinary Tract Infection - I get UTI's quite often as does my mom so my first question is if they can
Posted 5 Dec 2013 • 4 answers
Posted 14 May 2017 • 1 answer